Forum

End of my Tether

Hi All

I have been having major problems with leg stiffness and horrid sensations in my legs so was started on Gabapentin ,which didnt suit me and Pregabalin same again bad side effects I am slowly coming off this drug . My physio has advised me to try Baclofen so I was wondering if anyone else had tried this drug and how you found it, I am beginning to think that I will run out of options the way I am reacting to every drug so far…

On a more positive note I am not doing too bad on Betaferon just getting a few site reactions but dont really mind them.

If anyone can help regarding Baclofen advice it would be really helpful Thank you

Debs xx

Hi Debs

I’m not on Baclofen myself but there are loads of others here that are. It might pay you to post this on the Everyday Living forum as you’ll probably get a better response.

Take care

Debbie xx

Baclofen has been brilliant for me. I didn’t get any nasty side effects from it (maybe a bit drowsy & dizzy in the beginning?) and it has really helped my spasms. It took about a week or so to start making a difference

It’s a muscle relaxant so it should help the stiffness in your legs. It won’t do anything for the sensations though, sorry. It’s important to increase the dose slowly and not to go too far - if you take too much your muscles get too relaxed and you will start having falls etc.

If gabapentin and pregabalin haven’t suited you, you could try amitriptyline or another anti-depressant - they can work really well as a neuropathic painkiller so may help you with the sensations in your legs.

I’m glad your betaferon is going well. Let’s hope the baclofen is equally successful!

Karen x

Hi Deb

I take baclofen for the spasms and stiffness, and although it hasn’t stopped it, it certainly has made a difference.

I take amytripaline at night which helps with the sensory problems, might be worth you having a word about both of these medications.

Take care, hope this helps

Pam